# SDR SWAA2018031220330

- Difficulty date: March 1, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: B31407103
- Condition: Disconnected
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BONDING STRAP DISCONNECTED.   CONNECTED THE STRAP IAW AMM.
